# SDR CALA2017071702257

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 46,440 hours, 16,009 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 3335
- Condition: Faulty
- Location: Stabilizer
- Part time: 29,731 hours, 10,359 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STABILIZER TRIM SWITCHES DO NOT OPERATE TRIM UP AND TRIM DOWN CAPTAIN’S. EMERGENCY DECLARED. REMOVED AND REPLACED STAB TRIM ELECTRIC MOTOR IAW AMM 27-41-71-400-801 OPS CHECK GOOD PER AMM 27-41-700-801.
